# SDR ASAA2017062621208

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 7,847 hours, 2,631 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW HEAT (SIDE) LIGHT ON. AFTER QRH LIGHT OUT. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. WINDOW HEAT OPS RESTORED NORMAL.
